# SDR GTIA2022110336757

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 16,571 hours, 7,191 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB SMELL LIKE BURNT RUBBER FROM AVIONICS AREA. WENT AWAY AFTER 3 MINUTES IN DESCENT AROUND 20.000 FT SMELL COME BACK STRONG FOR 5 MINUTES NOT COMING FROM AIR CONDITIONING-PERFORMED T.S.M. 24-00-00-810-823A SEARCHING FOR POSSIBLE ARCING, CHAFING OR SHORT CIRCUITS. NO DAMAGES FOUND NO PREVIOUS HISTORY A/C OK FOR CONTINUE OPERATION
